Multidimensional Gauss reduction theory for conjugacy classes of SL(n,Z)

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)99-109
JournalJournal de théorie des nombres de Bordeaux
Volume25
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Cite this

Multidimensional Gauss reduction theory for conjugacy classes of SL(n,Z). / Karpenkov, Oleg.

In: Journal de théorie des nombres de Bordeaux, Vol. 25, 2013, p. 99-109.

Research output: Contribution to journalArticleResearchpeer-review

@article{460485c6216844fd883ae9926e8c3004,
title = "Multidimensional Gauss reduction theory for conjugacy classes of SL(n,Z)",
author = "Oleg Karpenkov",
year = "2013",
language = "English",
volume = "25",
pages = "99--109",
journal = "Journal de th{\'e}orie des nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universit{\'e} Bordeaux 1",

}

TY - JOUR

T1 - Multidimensional Gauss reduction theory for conjugacy classes of SL(n,Z)

AU - Karpenkov, Oleg

PY - 2013

Y1 - 2013

M3 - Article

VL - 25

SP - 99

EP - 109

JO - Journal de théorie des nombres de Bordeaux

JF - Journal de théorie des nombres de Bordeaux

SN - 1246-7405

ER -